Possible knee issues.

T-H

Badgeman
#1
Ok, got TMU'd due to weight in March on my initial medical, as expected. Been steadily losing weight and increasing my fitness with an aim to be ready for PJFT towards the end of 2012, everything has gone well until now.

After long days (13-14hrs+) at work I'm getting pain and soreness in my knees. Only started these last few weeks, but obviously any knee issues are a big worry. I'm booked in to see my doc later next week, but should there be anything I need to look out for from a navy point of view?

Obviously I hope it's just long hours causing it, and that angrydoc will come along and confirm I'm being a fanny and tell me to man the **** up and keep going.
 
#2
Let's be honest losing the weight will only be good for your knees anyway. Provided that you don't need any surgery or medication you should be fine. Get down the Dr's and see what they have to say.

SM
 
A

angrydoc

Guest
#4
Probably just an over-use / increased-use thing. Take some ibuprofen and a man-up tablet. However, the Force is weak in the area of internet diagnosis so it's probably worthwhile seeing your GP.
 

Similar threads

New Posts